# SDR SWAA2025042219650

- Difficulty date: March 30, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 71,789 hours, 42,723 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 4) RH WING TRAILING EDGE CAVITY; 24 INCHES FORWARD OF PANEL TRAILING EDGE. ATTACH ANGLE COMMON TO DEFLECTION CONTROL RIB IS CRACKED AT LOWER OUTBOARD HOLE.<[01] 04 - REPAIRED PER [SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)];[02] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)];[03] VERIFIED STEP 2 AUDIT CW
